PL EN


Journal
2011 | 19 | 3(75) | 49-62
Article title

ONTOLOGICAL REDUCTIONS IN MATHEMATICS. PART III: ON RECONSTRUCTION OF SOME PARTS OF MATHEMATICS (Redukcje ontologiczne w matematyce. Czesc III. Zagadnienie rekonstrukcji fragmentów matematyki)

Title variants
Languages of publication
PL
Abstracts
EN
This is the third part of the study concerning the problem of ontological reductions in mathematics. In this part, the problem of reconstruction of (parts of) mathematics in theories weaker than full ZFC is discussed. The tools from reverse mathematics are used, and the results are discussed from the point of view of various versions of realism (Gödel's realism, Quine's quasi-empiricism and Balaguer's Full-Blooded Platonism). Some problems concerning the possibility of discussing these problem outside the conceptual system of set theory are also addressed.
Journal
Year
Volume
19
Issue
Pages
49-62
Physical description
Document type
ARTICLE
Contributors
  • Krzysztof Wójtowicz, Uniwersytet Warszawski, Instytut Filozofii, ul. Krakowskie Przedmiescie 3, 00-927 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA098417
YADDA identifier
bwmeta1.element.f7edda83-c975-3472-9e58-840df3720d1c
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.